MAUDE Adverse Event Report: STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS; PHAKIC TORIC INTRAOCULAR LENS
Model Number VTICM5_13.7 (-10.00/2.5)
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 03/21/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Secondary surgical intervention to remove/replace/reposition is identified in the labeling as a known potential adverse event(s) following icl implantation.H6: investigation type 4110: a lens work order search was performed.No additional similar complaint type events within associated lots were found.Claim: (b)(4).
 
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced an excessive vault, elevated iop and anti glogoma drops were used as additional treatment.The lens was explanted.Cause of the event was reported as device, user error, and unknown, "wtw was not accurate".There are multiple medical device reports associated with this patient.This report is 1 of 2 total reports.Based on the information provided, the risk assessment for our product, and our experience, we have determined the cause or contribution to the reported issue is not indicative of a manufacturing related issue or product deficiency.Additional information was requested.No further information is available at this time.This file will be re-opened if additional information is provided.

Brand Name
EVO/EVO+ VISIAN IMPLANTABLE COLLAMER LENS
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer (Section G)
STAAR SURGICAL
1911 walker avenue
monrovia CA 91016
Manufacturer Contact
joselene muniz
1911 walker avenue
monrovia, CA 91016
MDR Report Key24810840
Report Number2023826-2026-00577
Device Sequence Number15839823
Product Code QCB
UDI-Device Identifier00840311315383
UDI-Public(01)00840311315383(11)250421(17)280331
Combination Product (Y/N)N
Initial Reporter CountryIZ
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVTICM5_13.7 (-10.00/2.5)
Device Catalogue NumberVTICM5_13.7
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer06/12/2026
Initial Report FDA Received Date04/07/2026
Supplement Report FDA Received Date07/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL: SFC-45 , LOT#: UNKNOWN.; FOAM TIP PLUNGER: FTP , LOT#: UNKNOWN.; INJECTOR MODEL: MSI-PF , LOT#: UNKNOWN.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale